CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Fedorov-Y-N"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2001 | 1999
Number of items: 2.

2001

Alber, Mark S. and Camassa, Roberto and Fedorov, Yuri N. et al. (2001) The Complex Geometry of Weak Piecewise Smooth Solutions of Integrable Nonlinear PDE’s of Shallow Water and Dym Type. Communications in Mathematical Physics, 221 (1). pp. 197-227. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20100701-142257310

1999

Alber, Mark S. and Camassa, Roberto and Fedorov, Yuri N. et al. (1999) On Billiard Solutions of Nonlinear PDE's. Physics Letters A, 264 (2-3). pp. 171-178. ISSN 0375-9601. https://resolver.caltech.edu/CaltechAUTHORS:20100701-140021943

This list was generated on Sat Mar 28 02:25:41 2020 PDT.